# SDR DHL2003746007

- Difficulty date: April 22, 2003
- Submitted: April 24, 2003
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 106087712
- Part serial: 38713
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE FIRE DETECTION SYSTEM-A UNABLE TO TEST.  NR 1 ENGINE OVERHEAT AND FIRE DETECTION SYSTEM-A DEFERRED PER MEL 26-6 CAT-C.  DMI 12653 PLACARD INSTALLED.  REF DMI 12653 1 ENGINE FIRE DETECTION SYSTEM-A UNABLE TO TEST.  REMOVED AND REPLACED FIRE DETECTION POWER UNIT SYSTEM, OPS CHECKED BAD PER GMM 26-11-1.  DMI 12653 REMAINS OPEN.  REINSTALLED ORIGINAL POWER UNIT.  REF DMI 12653 NR 1 ENGINE FIRE DETECTION SYSTEM-A UNABLE TO TEST.  REMOVED AND REPLACED NR 1 ENGINE FIRE WALL SENSOR RESPONDER WITH SERVICEABLE UNIT.  OPS CHECKED GOOD IAW M/M 26-11-31.  THIS CLEARS DMI 12653.
